Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On special Jordan algebras


Author: G. K. Kalisch
Journal: Trans. Amer. Math. Soc. 61 (1947), 482-494
MSC: Primary 09.1X
MathSciNet review: 0020551
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Modern higher algebra, Chicago, 1937.
  • [2] -, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, New York, 1939.
  • [3] N. Jacobson, Ann. of Math. vol. 38 (1937) p. 508.
  • [4] -, Ann. of Math. vol. 39 (1938) p. 181.
  • [5] -, Duke Math. J. vol. 3 (1938) p. 534.
  • [6] P. Jordan, Nachr. Ges. Wiss. Göttingen (1932) p. 569.
  • [7] -, Nachr. Ges. Wiss. Göttingen (1933) p. 309.
  • [8] -, Zeitschrift für Physik vol. 80 (1933) p. 285.
  • [9] P. Jordan, J. von Neumann, and E. Wigner, Ann. of Math. vol. 35 (1934) p. 29.
  • [10] W. Landherr, Abh. Math. Sem. Hamburgischen Univ. vol. 11 (1935) p. 41.
  • [11] -, Abh. Math. Sem. Hamburgischen Univ. vol. 12 (1938) p. 200.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0020551-4
PII: S 0002-9947(1947)0020551-4
Article copyright: © Copyright 1947 American Mathematical Society